Jump to navigation
Helpline: 0808 800 0303
Thank you for your reply.
I have a question with me having a positive response to levodopa it means that I don't have to worry about being re diagnosed with parkinson's plus And I have plain old PD?
My dx is YOPD.
I have just found this it sort of describes what I am feeling in my arm.
Going to ring my PD nurse tomorrow and see if something can be done because when my meds are on that weakness goes away.
Rang my Parkinson's Nurse she said that maybe I could do with some physio therapy so been referred dunno how long that will take... Not sure on how it will help when I'm in my off periods... We had a chat about my meds she said she didn't want to change them since my Neuro has just tinkered with them.
And that's where I am... Frustrated and sad at the same time...
How are you doing now. I don't have an suggestions I'm afraid. We're all different and react differently, which makes for quite a problem. good luck. D
Not good the strength issue is really getting to me!
One thing that worries me is what if it's not my PD causing these issues, but then wouldn't the doctor have picked up on it when I visited last Friday and this Monday?
Going to the doctors again tomorrow and ask for them to do some checks on me... Would a UTI make me feel like this?
To be honest I don't know but it's worth mentioning to Dr just in case. Have you thought of calling the Parkinson's uk help line, they have a lot of info available
Hello Trev - just read your posts, and sorry you are having a bad time. I've had parky for approx 8years now and have been through various stages, the worst is my legs with a feeling of weakness that make them feel like jelly, then another time they feel like heavy weights tied round them. I'm on Ropinirole and have just gone on to Sinimet as well taking two three times a day with 18mg of the Ropinirole. The Sinimet has helped me a lot since being prescribed them. Perhaps you even might be under prescribed on your medication, it's worth asking the question to your parkinsons nurse. Keep pushing and asking because there must be other medication of some sort that will help, you shouldn't have to put up with the trauma, this is not good for you.
Hope you get sorted out, all the best - Sheila
Thanks for all the replies.
I dunno if it's the PD or whatever I have but i can't help feel it's something else on top.
The 4 GP/Drs I have visited seemed to relate it my PD (even the ambulance crew) diagnosis and think meds need sorted but would PD progress this quickly? Like I felt weakness in my left arm 3 month ago to it affecting me getting out/in bed myself, seriously affected my walking, not sleeping,my legs feel weak etc... My tablets do help to a degree.
I have no where to turn atm gp/hospital etc... What can I do? Can PD seriously make you feel this Ill?
Feels as though it's going to either take me passing out, have a bad fall to be heard.
I'm really sorry to hear that you have been so poorly lately and you don't feel you are getting the support you need. Have you rang our helpline yet? Please do give us a call on 0808 800 0303 to chat about your symptoms and medication, explore your support options and talk about any other concerns you may have. We are here for you and we can help.
Please keep us posted on how you're getting on.
Mara (Moderation team)